MathSciNet Relay Station
MathSciNet bibliographic data
MR1681072 60G40 (60G50 60G51 60J10)
Aspandiiarov, S.; Iasnogorodski, R. General criteria of integrability of functions of passage-times for non-negative stochastic processes and their applications. Teor. Veroyatnost. i Primenen. 43 (1998), no. 3, 509--539; translation in Theory Probab. Appl. 43 (1999), no. 3, 343–369
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement